MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.968S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Product code: 04.033.968s, lot#: l974849, manufacturing site: (b)(4), release to warehouse date: 31.Aug.2018, expiry date: 01.Aug.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 when putting in the proximal locking screw through the guide, the drill bit hit the nail on the first approach.It appeared that the soft tissue was bound on the sleeve and caused the drill bit to hit the nail.The surgeon readjusted the incision and the drill bit went through the nail with ease as well as did the screw.The nail and the handle were tested prior to nail insertion to make sure that the sleeves lined up correctly.There was no surgical delay and no fragments generated.The surgery was completed successfully without patient consequence.Concomitant device: unknown proximal locking screw (product# unknown, lot# unknown, qty 1).This report is for one (1) 9 mm / ti cann frn / gt 380mm / right - sterile.This is report 1 of 5 for (b)(4).

Brand Name
9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11139585
Report Number2939274-2021-00111
Device Sequence Number4043036
Product Code HSB
UDI-Device Identifier10886982272232
UDI-Public10886982272232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.968S
Device Catalogue Number04.033.968S-US
Device Lot NumberL974849
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING.
Patient Age11 YR